| Model Number |
9732 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Event or Problem Description
The customer called ascensia customer service to seek assistance with his contour next gen meter.During troubleshooting, it was found that his blood glucose readings were not being stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next gen meter for evaluation.No test strips were returned.Therefore, an in-house testing was performed with the returned meter and in-house contour next test strips using blood sample, which gave a satisfactory performance.The blood glucose readings obtained with the in-house testing were properly stored in the meter's memory.